# SDR CA030918002

- Difficulty date: August 28, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cessna 177
- Aircraft time: 3,024 hours
- Engine: Lyc O360A3A
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Brinelled
- Location: Aileron Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SNAPPING NOISE HEARD WHEN AILERON MOVED. BEARING AREAS ON CONTROL TUBES FRONT OF FIREWALL FOUND SEVERELY BRINELLED.
